# SDR AALA200800831

- Difficulty date: April 7, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 37 HAS INOPERATIVE LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 37.  SYSTEM GROUND CHECKED NORMAL OPERATION.
